On the automorphism group of a compact Lorentz manifold and other geometric.
Inventiones mathematicae, Tome 83 (1986), pp. 411-424
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1986__83_143320,
author = {Robert J. Zimmer},
title = {On the automorphism group of a compact {Lorentz} manifold and other geometric.},
journal = {Inventiones mathematicae},
pages = {411--424},
year = {1986},
volume = {83},
zbl = {0591.53026},
url = {http://geodesic.mathdoc.fr/item/IM_1986__83_143320/}
}
Robert J. Zimmer. On the automorphism group of a compact Lorentz manifold and other geometric.. Inventiones mathematicae, Tome 83 (1986), pp. 411-424. http://geodesic.mathdoc.fr/item/IM_1986__83_143320/